Open Access
Translator Disclaimer
August 2014 Characterizations and time-dependent association measures for bivariate Schur-constant distributions
N. Unnikrishnan Nair, P. G. Sankaran
Braz. J. Probab. Stat. 28(3): 409-423 (August 2014). DOI: 10.1214/12-BJPS215


Bivariate Schur-constant distributions have an important role in Bayesian analysis of lifetime data, as models possessing no-ageing property. In the present work, we obtain characterizations of bivariate Schur-constant distributions by properties of functions of random variables and reliability concepts. Various time-dependent measures are analysed and shown to be characterized by the ageing property of the marginal distribution.


Download Citation

N. Unnikrishnan Nair. P. G. Sankaran. "Characterizations and time-dependent association measures for bivariate Schur-constant distributions." Braz. J. Probab. Stat. 28 (3) 409 - 423, August 2014.


Published: August 2014
First available in Project Euclid: 17 July 2014

zbMATH: 1304.53042
MathSciNet: MR3263056
Digital Object Identifier: 10.1214/12-BJPS215

Keywords: ageing properties , association measures , characterization , Dependence , Schur-constant models

Rights: Copyright © 2014 Brazilian Statistical Association


Vol.28 • No. 3 • August 2014
Back to Top